Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Taking Thyrox, Losar, and Nexito. Have flatulence and chest discomfort. Help

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6712 Questions
Question
I HAVE ATTACHED MY METABOLIC -D PROFILE REPORT. I AM TAKING THYROX50 EMPTY STOMACH IN THE MORNING, LOSAR 50 UDILIV 300 AND NEXITO 5 AFTER BREAKFAST GASTACTIV BEFORE LUNCH AND DINNER AND ROSUVAS 5 AFTER DINNER. I AM HAVING TO MUCH FLATULENCE IN THE BODY AND FEEL QUIET UNEASY FROM CHEST TILL STOMACH AND AS SOON AS I PASS OUT WIND I FEEL RELEIVED. KINDLY HELP
Posted Thu, 27 Sep 2012 in Digestion and Bowels
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello
Thanks for the query.
I need certain informations from you before answering,so that I am in a better situation to reply.
Since when you are having this problem?
Do you consume alcohol regularly?
Any habit of chewing betel or tobacco?
What is your job and does it require prolonged sitting?
Do you do any regular exercises?
Do you consume lot of colas or sugar or junk foods?
Do you take meals at proper times?
Do you suffer from any hyperacidity?
Do you take lot of greasy food?
Do you get regular bowel movements in morning?

Awaiting your reply.
Thanks

Above answer was peer-reviewed by
 
Follow-up: Taking Thyrox, Losar, and Nexito. Have flatulence and chest discomfort. Help 18 hours later
Since when you are having this problem? 3 months since i am statred taking rosuvas 5 at night after dinner.Do you consume alcohol regularly? No not at all.Any habit of chewing betel or tobacco? No, prevously used to chew tobabaco bet left 2 years back.What is your job and does it require prolonged sitting? Yes it is a Desk Job.Do you do any regular exercises? Evening Walk 1 hour.Do you consume lot of colas or sugar or junk foods? Yes, Sometimes. Do you take meals at proper times? Yes. Do you suffer from any hyperacidity? No. Do you take lot of greasy food? No. Do you get regular bowel movements in morning? Yes but sometimes difficult to pass stool.
 
 
Answered by Dr. Pavan Kumar Gupta 3 hours later
Hello
 People can experience an increase in flatulence for several reasons.this can be either due to swallowed air or by your food habits or if you are having some digestive diseases.

Swallowing air, which is medically referred to as aerophagia, contributes to the normal formation of gas and the resulting flatulence. During the day, everyone swallows small amounts of air when eating and breathing. Those that chew gum, suck on hard candies, smoke or eat quickly swallow excess amounts of air, which leads to increased flatulence. People who are chronically nervous tend to have increased flatulence because they tend to swallow more often.

The average Indian diet consists mainly of carbohydrates. Some of those carbohydrates are unable to be digested and absorbed by the small intestine. Because of this, the food moves undigested from the small intestine to the large intestine, where it is broken down by bacteria. When bacteria feed on undigested food in the large intestine, they produce hydrogen, carbon dioxide and methane as byproducts. These gases are released through the anus as flatulence. Those who eat high amounts of food items that contain carbohydrates that cannot be digested experience increased flatulence.  They include beans, broccoli, cabbage, cauliflower, raisins, prunes, apples etc. Daily intake of the sugar substitute, sorbitol and Indian sweets can also result in flatulence.

In some people, structural abnormalities or enzyme deficiencies can result in an inability to digest certain foods, which can lead to increased flatulence. Lactose intolerance is an inability to digest the milk sugar lactose because of a lack of the enzyme lactase. Those with lactose intolerance experience increased flatulence after the ingestion of milk and other dairy products.Other digestive diseases, such as ulcerative colitis, Crohn's disease, diverticulitis and irritable bowel syndrome,coeliac disease can also lead to increased flatulence.

Do's for you
Eat your food slowly and after proper chewing.
Take more meals instead of large meals.
Reduce your quantity of meals
Don't talk and see TV during eating.
Eat your food in relaxed way without hurry.
Avoid colas,sweets,junk foods.
Take plenty of water to drink.
Get up from your seat every hour and go around your office block for five minutes.
Take more of fresh fruits and XXXXXXX vegetables.
Take out some time in morning also for exercises and YOGA would be a perfect exercise for you.
Never lie down immediately after your food.There should be a gap of 2 hours between your food and lying down.

Rosuvastatin can cause constipation,nausea,heartburn but I don't think that your excessive flatulence is due to this,however you talk to your treating doctor regarding this and may stop it to see the response.

Your TSH levels are high and so you require a higher dose of eltroxine.
Talk to your doctor for this.
Get your blood sugar fasting and PP done.

I hope to have answered your query however you may revert to me for any further query.
If you feel satisfied by my answer and there is nothing more to ask,then you may please rate my answer and close this query.
Best of luck
Thanks


Above answer was peer-reviewed by
 
Follow-up: Taking Thyrox, Losar, and Nexito. Have flatulence and chest discomfort. Help 27 hours later
Apart from taking higher dose of thyrox dose other medicenes that i am taking are all right or i am taking to many medecines. For what is my local physician giving me NEXITO 5.

Awoiting your reply

Thanks XXXXXXX
 
 
Answered by Dr. Pavan Kumar Gupta 4 hours later
Hello XXXXXXX
The dose of thyrox you are taking is less so you must talk to your doctor for increasing the dose of this.
Carry on with the medicines as prescribed.
NXITO 5 is used for depression,anxiety and insomnia.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor